# SDR NACA20020024

- Difficulty date: May 22, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 33,476 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Filler
- Condition: Chipped
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E FILLER REPAIR CHIPPING OUT, TOP STA 240.  FABRICATED AND INSTALLED SCARF PATCH PER DOUGLAS OHM FIG 13-34.
